Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some remarks on level functions and their applications
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
Adam Mickiewicz University, Poznan, Poland.
Poznan University of Technology, Poland.
Number of Authors: 32016 (English)In: Commentationes Mathematicae, ISSN 2080-1211, Vol. 56, no 1, p. 55-86Article in journal (Refereed) Published
Abstract [en]

Comparison of level functions considered by Halperin and Sinnamon is discussed. Moreover, connections between Lorentz-type spaces, down spaces, Ces{\`a}ro spaces and Sawyer's duality formula are explained. Applying the ideas of Sinnamon, we prove the duality theorem for Orlicz-Lorentz spaces, which generalizes the recent result of Kami\'nska, Le\'snik and Raynaud (and Nakamura).  Finally, some applications of level functions to geometry of Orlicz-Lorentz spaces are also presented.

Place, publisher, year, edition, pages
Poznan, 2016. Vol. 56, no 1, p. 55-86
Keywords [en]
46E30; 46B20; 46B42
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-68695OAI: oai:DiVA.org:ltu-68695DiVA, id: diva2:1205134
Note

Validerad;2017;Nivå 1;2017-02-16 (kribac)

Available from: 2018-05-10 Created: 2018-05-10 Last updated: 2018-08-22Bibliographically approved

Open Access in DiVA

cm-1142.pdf(821 kB)12 downloads
File information
File name FULLTEXT01.pdfFile size 821 kBChecksum SHA-512
34a4058bd11104e73353458292d56ab02b10c3998581c66091c3d04ec41639f0356027ad142e3cdf2271ba76ea286c129e08f13cc39afd45d6141d3b271d7ff2
Type fulltextMimetype application/pdf

Authority records BETA

Maligranda, Lech

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Commentationes Mathematicae
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 12 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf